Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and possible side effects?


07-29-2013, 01:53 PM   #1
cosmic dave
Senior Member
 
cosmic dave's Avatar
 
Join Date: Oct 2011
Location: Sutton on Sea, Lincs, United Kingdom

My Support Groups:
Humira and possible side effects?

I have just started taking humira I have my second dose tomorrow. Two injections, I have noticed since starting the treatment I feel loads better but am always hot. This seems funny after being cold constantly for many years, could this be normal when crohns it settling down?

2
__________________
Had it since 1987 but try to ignore it

Follow me on twitter @Djcomicdave also at www.thehappyhippyhut.com
07-29-2013, 08:26 PM   #2
AuntieEm
Senior Member
 
Join Date: Sep 2012
Location: Lebo, Kansas

My Support Groups:
I find myself extremely sensitive to the heat, not that I'm necc. running hot. This is the first summer I can't handle being outside much. It's my first summer on humira.
07-30-2013, 12:19 PM   #3
cosmic dave
Senior Member
 
cosmic dave's Avatar
 
Join Date: Oct 2011
Location: Sutton on Sea, Lincs, United Kingdom

My Support Groups:
I work outside most of the time. Ive just had my second dose and im cooking at the moment. Having a cold shower after posting this to try and cool off.

2
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and possible side effects?
Thread Tools


All times are GMT -5. The time now is 01:58 PM.
Copyright 2006-2017 Crohnsforum.com